Hi friends

Discussion in 'Fibromyalgia Main Forum' started by loto, Mar 3, 2010.

  1. loto

    loto Member

    Well, this really has nothing to do with FM, but I thought I needed to vent a moment.

    Went this morning to get the scheduled 6 more suspicious looking skin lesions removed at my dermatologist's. This was the last of the 10 scheduled to remove.

    So far, 1 came back as malignant melanoma, but it's in-situ, which means it's isolated. I have to go back to the plastic surgeon tomorrow for the 2nd visit there, to discuss and schedule the further excision of the area where the melanoma was initially removed. Oh my, all these appointments is wearing me out. At the moment my head hurts, and my arms and hands are achy, probably due to having them folded under my head for 2 hours this morning while at my appointment.

    So, I just got all my paperwork faxed (I pay premiums for a cancer plan through work). Of course they wanted to know every single doctor and pharmacy I used for all of 2009! Among other things, like reports from the deramatologist, etc. This is the first time I've been eligible to turn anything like this in, so I'm just shocked at how much there is to do. I sympathize with those of you who apply for disability. I can't imagine all the paperwork and life history you have to report in order to apply for something you need! Anyway, I hope I can get some reimbursement for having to go through all of this. I just have a feeling that the company is not going to give me what I read in my cancer policy. I'm sure there's lots of things they will screw me on! HA! Sorry, I don't have much faith in supplemental insurance companies, and yet I have supplemental cancer insurance and supplemental term life insurance on my husband, because this place wouldn't allow me to have disability insurance because I take Cymbalta, and wouldn't let me have life insurance because I had a hysterectomy last summer!

    Sorry to go on and on like this. I just get so frustrated with everything anymore. I don't know if it's due to my FM or what, but every little thing gets to me, and I just want to blow up about everything! Like last night my husband, who is a self employed auto mechanic, and has been for his whole life worked on his nephew's car. Well the nephew told my husband that his dad(who is my husband's own brother) told him not to take it to my husband to work on, because my husband doesn't know what he's doing!!! There's a long story about my husband's family and how they don't get along, but this was just so hurtful to my husband. He's an excellent mechanic, or else why else would he still be in business, ya know?!?!?
    Anyway, I was so angry I about called my brother in law up and chewed his #!^ out!
    There are littler things than this that anger me also. I don't understand why I get so angry so easily all the time. Has anyone else had this happen to them as they continue to cope with FM and it's other issues? Or, is it just me?? I have had a lot to deal with lately, new things, like the new diagnosis of overactive bladder, and now this melanoma, and the IBS seems to be flaring up lately, and I feel like I'm gaining weight, even though I have been eating more sensible for a couple of months now. So, after all this melanoma surgery is over, that will be my next mission--go to my primary doctor and tell him to figure out why I'm gaining weight instead of losing it, and why my stomach is constantly bloated.

    I'm so so sorry for this being such a long post. It really helps me though when I vent my frustrations, even if it is by typing!

    Thanks all,
  2. debilyn

    debilyn New Member

    I don't have any answers to your questions, really. But when I was weaing off of Cymbalta, I had bouts of unexplained anger over little things combined with bouts of weeping. It sucked.

    Other than that, I just want to say I feel your pain. You've got a lot going on right now, and I'm so sorry that you're going through so much; I hope that you get the answers you need soon.

    I'm praying for you!

  3. loto

    loto Member

    you so much debilyn. Your prayers really mean a lot to me.
  4. quanked

    quanked Member

    Cymbalta is an antidepressant, right? How long did your reactions to stopping this drug last?

    The reason I ask is that I have tried at least 2 times to get off of lexapro. I do not want to take this drug anymore. I have not wanted to take it for years now. But I remember how I came to feel so unstable emotionally when I tried to wean myself off the drug. Weepy, yes, lots of anger over almost nothing, just labile. I think I might be able to manage it if I knew how long the process might last. MD's seem to have little advice in this area.

    I would appreciate your response. Thanks.
  5. debilyn

    debilyn New Member

    It took me about three weeks to wean off of Cymbalta totally. I did it very slowly with my doctor's okay. I had bad bouts of the emotional instability that you describe for at least two weeks. It was rough. But then it was over.

    Hope this helps

  6. FibroFay

    FibroFay New Member

    Gosh! I don't know why everything has to be so hard.

    I totally understand your STRESS. You've been on overload with health problems. No wonder you feel worn out. And the issue with your brother-in-law only adds to it all. When you are stressed out it only stands to reason anything can trip off your anger.

    The paperwork to get your insurance benefits has to be overwhelming. They make it so hard to get anything, and then people don't feel well enough to fight for what they have coming. You're right about Social Security. I believe the system is designed to discourage us so that we give up and go away.

    I hear you. I'm glad you can vent here. Get it out of your system. The only advice I can give you is don't be hard on yourself. You really do have a lot on your plate. It's normal to feel stressed.

    Best wishes to you.

  7. quanked

    quanked Member

    it helps hearing a specific time period. 3 weeks is not so long.

    I was under a drs care when I tried to get off the drug. She did not prepare me for the labile emotional stuff. I had never felt that way in my life--it felt like I was loosing my mind.
  8. kat0465

    kat0465 New Member

    you Plate isnt full, it's overflowing. I'm so sorry it all has to be so complicated. i remember the good ole days when you went to one dr for everything.

    all that paper work would make me really Cranky! i can understand why your frustrated:(
    I am on the other hand so glad to hear only one lesion was in situ!

    My uncle had one on his forehead, and he is doing great, it took a little while for the spot to heal,(he' 76) but no More cancer cells.
    i know family stuff dosent help our situation at all! I'll sure keep you in my prayers also.
    {{Hugs}} Kat